English  |  正體中文  |  简体中文  |  Items with full text/Total items : 52333/87441 (60%)
Visitors : 9108972      Online Users : 299
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/72513

    Title: Geometrical consideration of weighted sums convergence and random weighting
    Authors: Wei, Duan;TAYLOR, R. L.
    Contributors: 淡江大學財務金融學系
    Date: 1978-06
    Issue Date: 2013-05-30 15:16:54 (UTC+8)
    Publisher: Taipei: Academia Sinica Institute of Mathematics
    Relation: Academia Sinica. Institute of Mathematics. Bulletin.=中央研究院數學集刊 6(1), pp.49-59
    Appears in Collections:[Graduate Institute & Department of Banking and Finance] Journal Article

    Files in This Item:

    File SizeFormat
    0304-9825_6(1)p49-59.pdf478KbAdobe PDF182View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback